# SDR RAIA201510050003

- Difficulty date: October 5, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 28,931 hours, 26,629 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Row 9
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR AT ROW 9 DURING PREFLIGHT.  MAINTENANCE INSPECTED AND  REMOVED LIGHT ASSY, DISCONNECTED LIGHT RECEPTACLE AND STOWED CONNECTOR.
